A note on solitary travelling-wave solutions to the transformed reduced Ostrovsky equation

Parkes, E.J. (2010) A note on solitary travelling-wave solutions to the transformed reduced Ostrovsky equation. Communications in Nonlinear Science and Numerical Simulation, 15 (10). pp. 2769-2771. ISSN 1007-5704

[img]
Preview
Text (strathprints018774)
strathprints018774.pdf
Accepted Author Manuscript

Download (73kB)| Preview

    Abstract

    Two recent papers are considered in which solitary travelling-wave solutions to the transformed reduced Ostrovsky equation are presented. It is shown that these solutions are disguised versions of previously known solutions.